# SDR AALA20120629006

- Difficulty date: June 29, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N482AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49675
- Aircraft time: 68,198 hours, 35,810 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LEFT SIDE SKIN CRACKED AT STATION 1309 BETWEEN LONGERON 6 AND 7 LEFT.  INSTALLED DOUBLER PER SRMS 53-04-03 AND 51-01-00.
